Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 43, NWS Gaylord, MI

April 18, 2012

NWS Gaylord, MI issued this small craft advisory at Apr 18, 2012, 4:45 AM EDT. It took effect at Apr 18, 2012, 10:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2012, 4:45 AM EDT (08:45 UTC)
In effect from
Apr 18, 2012, 10:00 AM EDT
Expired
Apr 18, 2012, 10:19 PM EDT
In force
12 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

123 
WHUS73 KAPX 180845
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
445 AM EDT WED APR 18 2012

LHZ346-347-LMZ323-341-342-344>346-LSZ321-322-181645-
/O.NEW.KAPX.SC.Y.0043.120418T1400Z-120419T0000Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
445 AM EDT WED APR 18 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-181645-
/O.NEW.KAPX.SC.Y.0043.120418T1400Z-120419T0500Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
445 AM EDT WED APR 18 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EDT
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
3 follow-up statements
587 
WHUS73 KAPX 181452
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1052 AM EDT WED APR 18 2012

LHZ346-347-LMZ323-341-342-344>346-LSZ321-322-182300-
/O.CON.KAPX.SC.Y.0043.000000T0000Z-120419T0000Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1052 AM EDT WED APR 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-182300-
/O.CON.KAPX.SC.Y.0043.000000T0000Z-120419T0500Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1052 AM EDT WED APR 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
628 
WHUS73 KAPX 182003
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
403 PM EDT WED APR 18 2012

LHZ346-347-LMZ323-341-342-344>346-LSZ321-322-190415-
/O.EXT.KAPX.SC.Y.0043.000000T0000Z-120419T0500Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
403 PM EDT WED APR 18 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EDT
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-190415-
/O.CON.KAPX.SC.Y.0043.000000T0000Z-120419T0500Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
403 PM EDT WED APR 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
649 
WHUS73 KAPX 190219
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1019 PM EDT WED APR 18 2012

LHZ346>349-LMZ323-341-342-344>346-LSZ321-322-190330-
/O.CAN.KAPX.SC.Y.0043.000000T0000Z-120419T0500Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1019 PM EDT WED APR 18 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 18, 1:59 AM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Apr 18, 1:59 AM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
159 AM EDT WED APR 18 2012

.SYNOPSIS...
ISSUED AT 401 PM EDT TUE APR 17 2012

HIGH PRESSURE WHICH BUILT INTO THE GREAT LAKES EARLIER...BEHIND AN
EXITING STORM SYSTEM...WILL BECOME CENTERED OVER THE STATE TONIGHT.
THIS PATTERN WILL KEEP NORTHERN MICHIGAN DRY THROUGH WEDNESDAY
AFTERNOON.

HOWEVER...A SYSTEM DEVELOPING OVER THE PLAINS...WILL PUSH INTO THE
WESTERN LAKES WEDNESDAY EVENING...BEFORE LIFTING NORTHEAST INTO
QUEBEC THURSDAY MORNING. THIS SYSTEM WILL GENERATE A ROUND OF RAIN
SHOWERS ACROSS THE STATE WEDNESDAY NIGHT.

ANOTHER SYSTEM ORGANIZING OVER THE SOUTHERN PLAINS...WILL MOVE
NORTHWARD INTO THE OHIO VALLEY AND SOUTHERN MICHIGAN THURSDAY
NIGHT. THIS FEATURE WILL GENERATE ANOTHER ROUND OF RAIN SHOWERS
ACROSS NORTHERN MICHIGAN INTO FRIDAY.

&&

.UPDATE...
ISSUED AT 142 AM EDT WED APR 18 2012

NOT MUCH TO UPDATE...EXCEPT TEMPERATURES ARE FALLING OFF MORE
RAPIDLY THAN FORECAST. THE LOW LYING PROTECTED AREAS...ESPECIALLY
ACROSS NE LOWER...WILL REACH THE UPPER TEENS BY DAYBREAK. THIS
DESPITE A RETURN SOUTHERLY FLOW ALREADY DEVELOPED BEHIND DEPARTING
SFC HIGH PRESSURE. SKIES ARE CLEAR WITH SOME INCREASE IN HIGH
CLOUD BY DAYBREAK AS WELL.

UPDATE ISSUED AT 957 PM EDT TUE APR 17 2012

SHORTWAVE TROF AND ASSOCIATED SURFACE LOW MOVING THRU THE UPPER
MIDWEST WITH MID/HIGH LEVEL CLOUDS STREAMING TOWARD THE WESTERN
GREAT LAKES. TEMPS FALLING QUICKLY THIS EVENING UNDER CLEAR SKIES
AND LIGHT WINDS. MADE A FEW SMALL ADJUSTMENTS TO TIMING OF CLOUDS
AND LOW TEMPS OVERNIGHT...BUT OVERALL JUST COSMETIC CHANGES. LOWS
IN THE LOWER/MIDDLE 20S STILL LOOK GOOD...WITH INCREASING CLOUDS
LATE. ALSO EXPECT GRADIENT TO TIGHTEN LATE AND WINDS TO BEGIN TO
INCREASE.

UPDATE ISSUED AT 705 PM EDT TUE APR 17 2012

PERSISTENT AREA OF CLOUDS OVER NORTHWEST LOWER MICHIGAN HAVE
DISSIPATED...AND HAVE MADE THIS ADJUSTMENT TO THE GOING FORECAST.
OTHERWISE...FORECAST ON TRACK AND NO ADDITIONAL CHANGES MADE FOR
THIS UPDATE.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 401 PM
EDT TUE APR 17 2012

HIGH PRESSURE BUILDING ACROSS MICHIGAN AT MID AFTERNOON...WHILE A
CLOUD AND PRECIPITATION-FREE SHORT WAVE SPINS ITS WAY ACROSS
CENTRAL/SOUTHERN LOWER.  SHORT WAVE TROUGH MOVING EAST ACROSS THE
NORTHERN/CENTRAL ROCKIES WILL BE CROSSING THE PLAINS TONIGHT...AND
THE UPPER GREAT LAKES WEDNESDAY.  ASSOCIATED AREA OF LOW PRESSURE
EXPECTED TO MOVE INTO LAKE SUPERIOR WEDNESDAY AFTERNOON WITH A
TRAILING COLD FRONT THAT WILL LIKELY REMAIN WEST OF THE FORECAST
AREA UNTIL WEDNESDAY EVENING.

TRACKING LAST BATCH OF CLOUD COVER OVER NORTHWEST THIRD OF THE
FORECAST AREA...STILL SOME SOLID LOOKING OVERCAST OVER NORTHERN LAKE
MICHIGAN WITH THE CONCERN BEING THAT WHATEVER DOESN'T MIX OUT MAY
DRIFT BACK INTO EASTERN UPPER AND THE TIP OF THE MITT THIS EVENING
AS LOW LEVEL WINDS BECOME MORE SOUTHWESTERLY.  WILL PROBABLY BE
TWEAKING THIS UNTIL THE LAST MINUTE...BUT OTHERWISE WITH SURFACE
HIGH IN CONTROL WILL BE A QUIET NIGHT.  PRECIPITATION COVERAGE
EXPECTED TO INCREASE ACROSS THE NORTHERN PLAINS/UPPER MIDWEST
TONIGHT WITHIN WARM AIR/MOISTURE ADVECTION PATTERN...AND DECENT
UPPER SUPPORT FROM SHORT WAVE ENERGY AND RIGHT REAR QUAD JET
DYNAMICS.  AS THIS FORCING AND MOISTURE SPREAD EAST INTO
WISCONSIN/MICHIGAN ON WEDNESDAY...RAIN SHOWERS SHOULD ALSO ADVANCE
INTO THE FORECAST AREA FROM WEST TO EAST.  CURRENT EXPECTATION IS
FOR HIGHEST RAINFALL TOTALS TO OCCUR ACROSS EASTERN UPPER AND THE
TIP OF THE MITT WHERE STRONGEST UPWARD FORCING IS EXPECTED TO
CROSS.  EXPECT NORTHEAST LOWER TO REMAIN DRY UNTIL AFTERNOON...AND
MAY NOT SEE MUCH PRECIPITATION EAST OF AN APN-HTL LINE UNTIL CLOSER
TO EVENING.  CAN'T RULE OUT A THUNDERSTORM ESPECIALLY ACROSS
NORTHERN LOWER ALONG THETA-E MAXIMUM...SHOULD BE MAINLY
ELEVATED/HIGH BASED AS BOUNDARY LAYER WILL BE RELATIVELY DRY THROUGH
THE AFTERNOON.  INCREASING GRADIENT WILL ALLOW WINDS TO PICK UP FROM
THE SOUTH/SOUTHEAST WEDNESDAY MORNING...WITH GUSTS OVER 30 MPH
ANTICIPATED.  SHOULD BE A MILD DAY AS WARMER AIR IS FORCED
NORTHWARD...MAY BE TEMPERED BY CLOUDS/PRECIPITATION THOUGH MOST
AREAS SHOULD CLIMB WELL INTO THE 50S WITH SOME LOWER 60S POSSIBLE
ACROSS NORTHERN LOWER.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 401 PM
EDT TUE APR 17 2012

WEDNESDAY NIGHT...HAVE CHANCE POPS IN THE EVENING AS THE SYSTEM
QUICKLY DEPARTS. BY 06Z, ALL OF THE RAIN SHOULD BE OUT OF THE
REGION, ALTHOUGH THE NAM IS ABOUT 3 HOURS BEHIND THE GFS AND ECMWF.
SO WILL HAVE THE SKY CLEARING OUT GRADUALLY OVERNIGHT AS THE
MOISTURE IN THE 700-500 MB LAYER DECREASES QUICKLY. THE MOISTURE AT
THE 850 MB LEVEL IS A LITTLE SLOWER, BUT IT TOO THINS OUT OVER N
LOWER AS THE HIGH BUILDS INTO THE FORECAST AREA.

THURSDAY/THURSDAY NIGHT...THINGS DRY OUT INTO THE MORNING BEFORE THE
CLOUDS RETURN IN THE AFTERNOON. THE ECMWF HAS BEEN CONSISTENT FOR
THURSDAY/THURSDAY NIGHT/FRIDAY TIME FRAME WITH THE PATH OF THE STORM
MOVING INTO LOWER MICHIGAN WITH MAINLY RAIN. THIS CONTINUES TO BE
THE CASE, WITH THE GFS STILL CONTINUING TO DRIFT ITS PATH FURTHER
NORTH TO THE ECMWF. WENT WITH CHANCE POPS IN THE LATE AFTERNOON IN
THE SW COUNTIES OF THE FORECAST AREA, THEN SPREADING OVER N LOWER
FOR LIKELY TO CATEGORICAL POPS, CHANCE POPS IN E UPPER. THE
PRECIPITATION TYPE OVERNIGHT WILL BE A MIX IN E UPPER, AND RAIN
SOUTH. ECMWF SOUNDINGS HOLD TO THIS AS WELL DURING THE DAY AND
OVERNIGHT.

FRIDAY...BASED ON THE ECMWF, WITH THE TRACK GOING UP THROUGH S
LOWER, WILL HAVE LIKELY POPS IN E UPPER AND N LOWER WITH A MIX OF
RAIN AND SNOW, FOR THE MORNING. IT LOOKS LIKE THAT BY THE AFTERNOON,
THE GFS AND NAM HAVE ALL THE RAIN DONE AS THE SYSTEM CONTINUES TO
MOVE ENE. THE ECMWF IS A BIT SLOWER ON THIS. SO WILL CONTINUE THE
CHANCE FOR RAIN DURING THE AFTERNOON AS THE SYSTEM LEAVES, IN NE
LOWER. OVERNIGHT, HIGH PRESSURE BUILDS INTO THE REGION AND DRIES
THINGS OUT.

EXTENDED (SATURDAY THROUGH TUESDAY)...SATURDAY AND SUNDAY, HIGH
PRESSURE BUILDS INTO THE REGION AND BRINGS A COUPLE OF MOSTLY SUNNY
DAYS. MONDAY, A SYSTEM MOVES UP THE EAST COAST. YESTERDAY'S RUN OF
THE ECMWF RETROGRADED THE STORM BACK INTO THE GREAT LAKES. TODAY, IT
IS IN THE GFS CAMP WITH IT GOING OFF THE EAST COAST. SO IT LOOKS
LIKE MONDAY WILL REMAIN DRY AS WELL. TUESDAY, THE HIGH CONTINUES UP
THE EAST COAST, SO THE SFC HIGH REMAINS PARKED OVER THE WESTERN
GREAT LAKES. DRY WEATHER FOR US.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 142 AM EDT WED APR 18 2012

CLEAR SKIES WITH JUST SOME INCREASED HIGH CLOUDS BY DAYBREAK.
WAITING ON UPSTREAM LOW PRESSURE AT THE DAKOTAS/MN BORDER TO RUN
THROUGH LAKE SUPERIOR AND ONTARIO LATER TODAY AND TONIGHT. THE
ARRIVAL TIME OF A WEAK WARM FRONT AND QUICKLY FOLLOWING COLD FRONT
IS LATER. CHANCES FOR LIGHT RAIN SHOWERS ARRIVE MAINLY THIS
AFTERNOON AND EARLY EVENING. TAFS EXPECTED TO BE PRIMARILY
VFR...WITH MAYBE A PERIOD OF MVFR CIGS LATER IN THE EVENING ALONG
AND BEHIND THE COLD FRONT.

&&

.MARINE...
ISSUED AT 401 PM EDT TUE APR 17 2012

HIGH PRESSURE BUILDING ACROSS THE UPPER GREAT LAKES TONIGHT WILL
ALLOW WINDS TO BECOME LIGHT THIS EVENING...BUT WILL INCREASE
WEDNESDAY MORNING AS LOW PRESSURE COMES OUT OF THE UPPER MIDWEST AND
TOWARD LAKE SUPERIOR.  SMALL CRAFT ADVISORY CONDITIONS SHOULD
DEVELOP WEDNESDAY MORNING IN ALL NEARSHORE ZONES...WITH SOUTHERLY
WINDS SHIFTING TO THE NORTHWEST WEDNESDAY NIGHT/THURSDAY MORNING
WITH A COLD FRONT PASSAGE.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&

UPDATE...SD
SYNOPSIS...SR
SHORT TERM...JB
LONG TERM...JL
AVIATION...JK
MARINE...JB
Hazardous weather outlook, Apr 18, 4:11 AM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
411 AM EDT WED APR 18 2012

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
191115-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
411 AM EDT WED APR 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LOW PRESSURE IS EXPECTED TO PASS BY JUST TO OUR SOUTH THURSDAY NIGHT
INTO FRIDAY. CHANCES FOR ACCUMULATING SNOWFALL ARE LOWERING...BUT
THERE IS STILL A SLIGHT POSSIBILITY OF A COUPLE OF INCHES OF WET
SNOW ACROSS FAR NORTHERN MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

SMD

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.